# SDR HNAA2021062400271

- Difficulty date: May 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD FLOOR SILL #4 IS PITTED. REMOVED AND REPLACED LH OUTBD FLOOR SILL #4 IAWEMB 145 SRM 51-40-02 & SRM 51-20-03.
